MAUDE Adverse Event Report: COOPERSURGICAL, INC. MYSTIC; EXTRACTOR, VACUUM, FETAL

COOPERSURGICAL, INC. MYSTIC; EXTRACTOR, VACUUM, FETAL
Model Number 10057
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
A mushroom vacuum instrument broke during an instrument-assisted delivery.Details provided from delivery note: " a total of 3 pulls were performed, and 2 popoffs occurred.Two reapplications were performed.With the third pull, the mushroom vacuum handle broke, with cup left on the fetal head, which was removed.The fetal head had made some descent.After the vacuum broke, pushing continued with just maternal expulsive efforts with contractions." no harm came to the patient or newborn.

Brand Name
MYSTIC
Common Device Name
EXTRACTOR, VACUUM, FETAL
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
MDR Report Key9902792
Report Number9902792
Device Sequence Number16797367
Product Code HDB
UDI-Device Identifier00888937003109
UDI-Public(01)00888937003109
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2020
Report Date (Section F) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number10057
Device Lot Number271719
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/31/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight75
Date Report Sent to FDA02/26/2020